Berry-Esseen bounds for econometric time series

Research output: Contribution to journalArticle

Abstract

We derive uniform and non--uniform error bounds in the normal approximation under a general dependence assumption. Our method is tailor made for dynamic time series models employed in the econometric literature but it is also applicable for many other dependent processes. Neither stationarity nor any smoothness conditions of the underlying distributions are required. If the introduced weak dependence coefficient decreases with a geometric rate then we obtain, up to a multiplicative logarithmic factor, the same convergence rate as in the centrallimit theorem for independent random variables.
Original languageEnglish
Pages (from-to)377-397
Number of pages21
JournalAlea : Estudos Neolatinos
Volume6
Publication statusPublished - 2009

Fingerprint Dive into the research topics of 'Berry-Esseen bounds for econometric time series'. Together they form a unique fingerprint.

Cite this